# SDR DALA2015011800491

- Difficulty date: January 16, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN AT CORNER LOWER FWD BS 1079, RT SIDE.  RING PAN AT CORNER LOWER FWD WAS REPAIRED IAW SRM 53-05, FIG 122, 51-10-2, 51-10-3 PAR 21 AND 14.
